# SDR UPS00432664

- Difficulty date: April 23, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, CIRCUMFERENTIAL SKIN SPLICE PLATE FOUND CRACKED AT BOTH AFT CORNERS OF NOSE WHEEL WELL BS 400 STR 44L AND 44R.  CRACK SPLICE PLATES REMOVED IAW SRM 51-30-02.  NEW SPLICE PLATES DRILLED UP AND FITTED IAW SRM 51-30-02.
